# SDR CHQA000510

- Difficulty date: June 28, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 11,283 hours, 8,453 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT ABOUT 3,000 FEET RECEIVED A PACK NR 1 PUTTING OUT STEAMING HOT AIR WITH BOTH CONTROLS IN FULL COLD POSITION.  THEN RECEIVED SMOKE IN THE COCKPIT, DECLARED AN EMERGENCY, AND RETURNED TO THE FIELD IMMEDIATELY.  ACCOMPLISHED OVERWEIGHT LANDING AND RETURNED TO THE GATE.  OPS CHECKED PACK NR 2 IAW EMB 145 AMM 21-51-00.  DEFERRED PACK NR 1 IAW CHQ MEL 21-50-00-1 CAT C TICKET 11045.  PERFORMED OVERWEIGHT LANDING INSPECTION PER EMB AMM 5-20-02.  INSPECTION WAS GOOD.  *S/D*  MAINTENANCE REMOVED AND REPLACED THE DUAL TEMPERATURE CONTROL VALVE PER MAINTENANCE MANUAL.  OPS CHECK GOOD.  THIS CLEARS MEL 21-50-00-1 CAT C TICKET 11045.
